, Volume 159, Issue 1, pp 231-245
Date: 15 Nov 2012

Approximate Controllability of the Magnetohydrodynamic Equations on the Three-Dimensional Torus

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this article, we prove a new global approximate controllability result concerning the magnetohydrodynamic equations of electrically conducting fluids, considered on the three-dimensional torus. In our case, the control is internally distributed, supported on an arbitrary open subset of the torus in the velocity equation and globally preserved in the magnetic field equation.

Communicated by Viorel Barbu.